Alert archive / Ohio / Flash Flood Warnings in 2017

Flash Flood Warning 85, NWS Wilmington, OH

November 5, 2017Miami County, Montgomery County, Ohio

NWS Wilmington, OH issued this flash flood warning at Nov 5, 2017, 7:24 PM EST for Miami County, Montgomery County, Ohio. It was in force for 3 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 5, 2017, 7:24 PM EST (00:24 UTC)
Expired
Nov 5, 2017, 10:30 PM EST
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Miami County, OH, Montgomery County, OH

The radar

The Cincinnati radar (KILN), 57 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 5, 7:45 PM ESTFLASH FLOOD1 Wsw Huber Heights, OHBACK PORCH WASHED AWAY ON HINCKLEY COURT, WATER POURING INTO HOME.
Nov 5, 7:51 PM ESTFLOOD2 Ssw Tipp City, OHON ROUTE 25A JUST NORTH OF MONTOMGERY COUNTY LINE, STANDING WATER CURB TO CURB.
Nov 5, 8:22 PM ESTFLASH FLOODHuber Heights, OHWATER RESCUES OCCURING FROM VEHICLES STRANDED IN FLOODED ROADWAYS.
Nov 5, 9:18 PM ESTFLASH FLOOD1 Ne Huber Heights, OHI-70 EASTBOUND CLOSED BETWEEN SR201 AND I-675 -- FROM MILE MARKERS 36 TO 44
Nov 5, 9:48 PM ESTHEAVY RAIN 3.51Kday Dayton Cox Apt, OHSTORM TOTAL FOR THE DAY SO FAR. STILL RAINING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.4 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2017-11-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 175 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2017-11-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 441 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
175 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
966 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
441 m²/s²
0-3 km storm-relative helicity
595 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

137 
WGUS51 KILN 060024
FFWILN
OHC109-113-060330-
/O.NEW.KILN.FF.W.0085.171106T0024Z-171106T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
724 PM EST SUN NOV 5 2017

The National Weather Service in Wilmington has issued a

* Flash Flood Warning for...
  Northeastern Montgomery County in west central Ohio...
  Southeastern Miami County in west central Ohio...

* Until 1030 PM EST.

* At 722 PM EST, radar indicated that thunderstorms had produced 
  heavy rain across the warned area. Two to three inches of rain 
  have already fallen. Heavy rain continues to fall with another 
  inch or two of rainfall is possible. Runoff from this excessive 
  rainfall will cause flash flooding to occur.

* Some locations that will experience flooding include...
  Dayton, Huber Heights, Trotwood, Vandalia, Englewood, Tipp City, 
  Brandt, Dayton International Airport and Grayson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3984 8406 3984 8409 3982 8409 3979 8433
      3997 8432 4002 8404

$$

Sites

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Nov 5, 7:13 PM EST, 11 minutes earlier.

Area forecast discussion, Nov 5, 7:13 PM EST, 11 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
713 PM EST Sun Nov 5 2017

.SYNOPSIS...
Low pressure will ripple along a cold front as they push
southeast across the region tonight. Widespread showers and
thunderstorms are expected with severe weather and flash
flooding possible. Clouds and a few lingering showers are
expected on Monday along with cooler temperatures. A disturbance
will move across the Ohio Valley Monday night into Tuesday
which will bring a threat for some showers, mainly along and
south of the Ohio River.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Low pressure will ripple along a cold front as they push
southeast across the region tonight. All the parameters are
there dynamically and thermodynamically for possible damaging
winds, large hail, and isolated tornadoes. The atmosphere is
very moist with pwats ranging between 1.50 and 1.60 along the
front. These values will result in thunderstorms with very heavy
rainfall in a short period, along with the potential for
training storms. The Flash Flood Watch will continue for much of
the area until 4 am EST. Overnight lows will be dependent on how
fast the front moves through. Have lows ranging from the mid 40s
northwest to the lower 60s southeast.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
The front will move southeast of the region on Monday,
with precipitation gradually exiting the southeast during the
morning hours. Clouds will remain in the CAA behind the front.
Temperatures will either slowly fall or recover only slightly
from morning highs.

For Monday night, models continue to show an upper level
disturbance move across the Ohio Valley, perturbing a wave of
low pressure along the old frontal boundary to our south. This
will bring a chance of showers, mainly along and south of the
Ohio River. Likely PoPs may end up skimming our far south. Lows
will range from the upper 30s north to the mid 40s south.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
A strong vorticity maxima in the mean westerly h5 flow will combine
with a surface inverted trough nosing northeast from the Tennessee
Valley to permit continued shower activity over northern Kentucky
and portions of south central Ohio early Tuesday. This will then
lead to high pressure keeping any precip chances out of the picture
until the end of the weekend. This will occur as the axis of the
high that will then be moving into Quebec reaches the Appalachians
and return flow sets up in the western Ohio Valley. Models diverge
on the broad pattern, but a H5 trough and surface low moving in from
the Midwest will increase the threat for showers and thunderstorms
Saturday night and Sunday.

High temperatures will be slightly below normal through the end of
the work week and then warm for the weekend. Lows will be similar -
at or slightly below normal until the weekend.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
Showers and thunderstorms will push southeast across the region
through this evening and early morning as low pressure and a
cold front move through. MVFR/IFR ceilings and MVFR/IFR/LIFR
visbilities can be expected with the most intense storms.

For later tonight into Monday, the front and low will push to
the southeast. Showers and storms will taper off to a chance of
showers with MVFR perhaps locally IFR ceilings expected.

On Monday, region should see a reprieve in the precipitation
behind the front, however, clouds and MVFR ceilings will linger.
Models are now indicating that ceilings may go VFR by Monday
evening.

Another embedded disturbance will approach the Ohio and
Tennessee Valleys Monday night. This will perturb a wave of low
pressure along the boundary to our south and may bring a few
showers to our southern terminals.

OUTLOOK...MVFR ceilings possible Monday night into Tuesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch until 4 AM EST Monday for OHZ026-034-035-
     042>046-051>056-060>065-070>074-077>080.
KY...Flash Flood Watch until 4 AM EST Monday for KYZ091>093.
IN...Flash Flood Watch until 4 AM EST Monday for INZ050-058-059-066-
     073>075-080.

&&

SYNOPSIS...Hickman
NEAR TERM...Hickman
SHORT TERM...Hickman
LONG TERM...Franks
AVIATION...Hickman
Hazardous weather outlook, Nov 5, 7:04 PM EST, 20 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
704 PM EST Sun Nov 5 2017

INZ050-OHZ026-034-035-042>045-051-052-061200-
Wayne-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Miami-
Champaign-
704 PM EST Sun Nov 5 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EST MONDAY...

This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio and West Central Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report their rainfall amounts to the
National Weather Service in Wilmington, Ohio.

INZ058-059-066-073>075-080-KYZ091>093-OHZ046-053>056-060>065-070>074-
077>080-061200-
Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-Switzerland-
Boone-Kenton-Campbell-Delaware-Clark-Madison-Franklin OH-Licking-
Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield-Butler-Warren-
Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland-
704 PM EST Sun Nov 5 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EST MONDAY...

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northern Kentucky, Central Ohio, Southwest Ohio
and West Central Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

In addition to the flash flood threat, damaging winds, large hail,
and isolated tornadoes will be possible through early morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters should activate and report significant weather conditions.

KYZ089-090-094>100-OHZ081-082-088-061200-
Carroll-Gallatin-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-
Adams-Pike-Scioto-
704 PM EST Sun Nov 5 2017

This Hazardous Weather Outlook is for Northeast Kentucky, Northern
Kentucky and Southwest Ohio.

.DAY ONE...Tonight.

With multiple rounds of thunderstorms expected, there is the
potential for isolated flash flooding. In addition, a few strong to
severe thunderstorms may be possible, with damaging winds being the
main severe weather threat.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight.

In the hours before

Special weather statement, Nov 5, 5:57 PM EST, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Wilmington OH
557 PM EST SUN NOV 5 2017

OHZ045-046-052>054-061-062-052330-
Champaign OH-Montgomery OH-Delaware OH-Madison OH-Union OH-Clark OH-
Greene OH-
557 PM EST SUN NOV 5 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CHAMPAIGN COUNTY IN
WEST CENTRAL OHIO...SOUTHWESTERN DELAWARE COUNTY IN CENTRAL OHIO...
CLARK...NORTHWESTERN GREENE AND EAST CENTRAL MONTGOMERY COUNTIES IN
WEST CENTRAL OHIO...NORTHERN MADISON AND SOUTHERN UNION COUNTIES IN
CENTRAL OHIO UNTIL 630 PM EST...

At 556 PM EST, radar indicated a strong thunderstorm near
Mechanicsburg, moving east at 50 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Dayton, Springfield, Dublin, Huber Heights, Delaware, Fairborn,
Marysville, London, Yellow Springs, Northridge, Wright-Patterson Afb,
Powell, Plain City, West Jefferson, Enon, South Charleston,
Mechanicsburg, North Lewisburg, Choctaw Lake and New California.

This includes I-70 in Ohio between mile markers 39 and 86.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4036 8293 4014 8306 4014 8317 4011 8317
      4011 8321 4005 8321 4005 8326 3998 8325
      3979 8358 3981 8420 3988 8408 3988 8405
      3990 8405 4008 8374 4023 8355 4036 8342
TIME...MOT...LOC 2256Z 270DEG 45KT 4008 8366

KC
Special weather statement, Nov 5, 6:25 PM EST, 59 minutes before
Special Weather Statement
National Weather Service Wilmington OH
625 PM EST SUN NOV 5 2017

OHZ045-046-053>056-062-064-060015-
Licking OH-Delaware OH-Madison OH-Franklin OH-Pickaway OH-Union OH-
Clark OH-Greene OH-
625 PM EST SUN NOV 5 2017

...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN...NORTHWESTERN PICKAWAY
AND DELAWARE COUNTIES IN CENTRAL OHIO...SOUTHEASTERN CLARK AND EAST
CENTRAL GREENE COUNTIES IN WEST CENTRAL OHIO...NORTHWESTERN
LICKING...MADISON AND SOUTHEASTERN UNION COUNTIES IN CENTRAL OHIO
UNTIL 715 PM EST...

At 625 PM EST, radar indicated a strong thunderstorm over Plain City,
moving east at 45 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Columbus, Dublin, Westerville, Grove City, Delaware, Upper Arlington,
Gahanna, Hilliard, Marysville, Worthington, Bexley, London,
Jefferson, Powell, Sunbury, Plain City, West Jefferson, Mount
Sterling, South Charleston and Minerva Park.

This includes the following Interstates...
 I-70 in Ohio between mile markers 68 and 102.
 I-71 in Ohio between mile markers 77 and 138.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3969 8319 3973 8379 4037 8317 4037 8293
      4036 8292 4035 8275 4028 8275 4027 8265
TIME...MOT...LOC 2325Z 272DEG 40KT 4008 8331

KC
Special weather statement, Nov 5, 6:37 PM EST, 47 minutes before
Special Weather Statement
National Weather Service Wilmington OH
637 PM EST SUN NOV 5 2017

INZ050-058-059-060015-
Fayette IN-Union IN-Wayne IN-
637 PM EST SUN NOV 5 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WAYNE...UNION AND
FAYETTE COUNTIES IN EAST CENTRAL INDIANA UNTIL 715 PM EST...

At 637 PM EST, radar indicated a strong thunderstorm near Rushville,
moving east at 50 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...

Locations impacted include...
Richmond, Connersville, Centerville, Cambridge City, Liberty, Dublin,
West College Corner, Glenwood, Salem, Waterloo, Columbia, Bunker
Hill, Abington, Brownsville, East Germantown, Spring Grove, Boston,
Mount Auburn, Richmond Municipal Airport and Dunlapsville.

This includes the following Interstates...
 I-70 in Indiana between mile markers 140 and 156.
 I-70 in Ohio near mile marker 0.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3979 8530 3979 8522 3982 8522 3990 8495
      3987 8481 3955 8482 3957 8530
TIME...MOT...LOC 2337Z 260DEG 43KT 3967 8539

Hatzos
Local storm report, Nov 5, 6:56 PM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
656 PM EST SUN NOV 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     TSTM WND GST     KOSU OSU AIRPORT        40.08N 83.07W
11/05/2017  M47.00 MPH       FRANKLIN           OH   ASOS

&&

HATZOS
Special weather statement, Nov 5, 6:58 PM EST, 26 minutes before
Special Weather Statement
National Weather Service Wilmington OH
658 PM EST SUN NOV 5 2017

OHZ051-053-061-062-060045-
Montgomery OH-Clark OH-Greene OH-Miami OH-
658 PM EST SUN NOV 5 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CLARK...
NORTHWESTERN GREENE...NORTHERN MONTGOMERY AND SOUTHERN MIAMI COUNTIES
UNTIL 745 PM EST...

At 658 PM EST, radar indicated a strong thunderstorm near Trotwood,
moving east at 45 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...

Locations impacted include...
Dayton, Beavercreek, Huber Heights, Fairborn, Trotwood, Vandalia,
Englewood, Tipp City, Moraine, New Carlisle, West Milton, Oakwood,
Wright-Patterson Afb, Enon, Brown, Riverside, Clayton, Union,
Brookville and New Lebanon.

This includes the following Interstates...
 I-70 in Ohio between mile markers 19 and 50.
 I-75 in Ohio between mile markers 52 and 68.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3992 8443 3993 8442 4002 8394 3989 8389
      3974 8401 3971 8447 3992 8448
TIME...MOT...LOC 2358Z 261DEG 38KT 3981 8440

Hatzos
Local storm report, Nov 5, 7:07 PM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
707 PM EST SUN NOV 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     TSTM WND GST     KCMH JOHN GLENN APT     40.00N 82.89W
11/05/2017  M56.00 MPH       FRANKLIN           OH   ASOS

&&

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 7:08 PM ESTFlash Flood WarningILNMiami, Montgomery, Preble3 hr
Nov 5, 7:16 PM ESTSevere Thunderstorm WarningILNFairfield, Licking44 min
Nov 5, 7:26 PM ESTSpecial Weather StatementILNClark, Greene34 min
Nov 5, 7:34 PM ESTFlash Flood WarningILNClark3 hr
Nov 5, 7:40 PM ESTAreal Flood AdvisoryILNMontgomery, Preble3 hr
Nov 5, 7:54 PM ESTSpecial Weather StatementILNGreene36 min
Nov 5, 7:58 PM ESTAreal Flood AdvisoryILNGreene3 hr
Nov 5, 8:04 PM ESTSevere Thunderstorm WarningILNClinton, Greene, Warren26 min
Nov 5, 8:05 PM ESTSpecial Weather StatementILNButler25 min
Nov 5, 8:15 PM ESTAreal Flood AdvisoryILNButler, Clinton, Fayette, Greene, Warren3 hr
Nov 5, 8:30 PM ESTSpecial Weather StatementILNWarren30 min
Nov 5, 8:41 PM ESTAreal Flood AdvisoryILNBrown, Butler, Clermont, Clinton, Hamilton, Highland and 1 more3 hr
Nov 5, 8:44 PM ESTAreal Flood AdvisoryILNClark, Fairfield, Fayette, Hocking, Madison, Pickaway and 1 more3 hr
Nov 5, 9:22 PM ESTAreal Flood WarningILNDarke6 hr
Nov 5, 9:33 PM ESTAreal Flood WarningILNClark, Madison6 hr
Nov 5, 9:49 PM ESTAreal Flood WarningILNMiami, Montgomery, Preble6 hr
Nov 5, 10:08 PM ESTAreal Flood AdvisoryILNBrown, Highland, Hocking, Pike, Ross3 hr
Nov 5, 10:17 PM ESTAreal Flood WarningILNClark6 hr
Nov 5, 10:19 PM ESTAreal Flood WarningILNButler, Hamilton18 hr
Nov 5, 10:49 PM ESTFlash Flood WarningILNButler2 hr
Nov 5, 11:22 PM ESTAreal Flood AdvisoryILNDelaware, Fairfield, Franklin, Licking113 min
Nov 5, 11:39 PM ESTFlash Flood WarningILNHamilton4 hr
Nov 5, 11:44 PM ESTAreal Flood AdvisoryILNBrown, Clinton, Warren3 hr
Nov 5, 11:48 PM ESTAreal Flood AdvisoryILNFairfield, Hocking, Pickaway, Ross3 hr
Nov 6, 12:01 AM ESTSpecial Weather StatementILNClermont, Hamilton29 min
Nov 6, 12:24 AM ESTAreal Flood AdvisoryILNClermont, Warren3 hr
Nov 6, 12:34 AM ESTFlash Flood WarningILNClermont, Warren2 hr
Nov 6, 12:38 AM ESTSpecial Weather StatementILNClermont37 min
Nov 6, 12:43 AM ESTFlash Flood WarningILNBrown, Clinton, Highland3 hr
Nov 6, 12:55 AM ESTSpecial Weather StatementILNBrown35 min
Nov 6, 1:03 AM ESTTornado WarningILNBrown, Clinton, Highland7 min
Nov 6, 1:12 AM ESTFlash Flood WarningILNFayette, Madison, Pickaway, Ross3 hr
Nov 6, 1:14 AM ESTAreal Flood AdvisoryILNButler91 min
Nov 6, 1:15 AM ESTSpecial Weather StatementILNHighland, Ross30 min
Nov 6, 1:47 AM ESTSpecial Weather StatementILNPike28 min
Nov 6, 1:48 AM ESTSpecial Weather StatementILNRoss27 min
Nov 6, 2:20 AM ESTRiver Flood AdvisoryILNHamilton17 hr
Nov 6, 2:28 AM ESTAreal Flood AdvisoryILNAdams, Pike, Scioto3 hr
Nov 6, 2:49 AM ESTRiver Flood WarningILNClermont, Hamilton25 hr
Nov 6, 2:53 AM ESTAreal Flood AdvisoryILNFairfield, Hocking2 hr
Nov 6, 2:53 AM ESTRiver Flood WarningILNButler22 hr
Nov 6, 3:44 AM ESTAreal Flood AdvisoryILNRoss2 hr
Nov 6, 5:02 AM ESTRiver Flood WarningILNHamilton45 hr
Nov 6, 5:17 AM ESTRiver Flood WarningILNLicking7 hr
Nov 6, 5:20 AM ESTAreal Flood WarningILNGreene, Warren48 hr
Nov 6, 5:29 AM ESTAreal Flood AdvisoryILNHocking3 hr
Nov 6, 6:17 AM ESTRiver Flood WarningILNPickaway52 hr
Nov 6, 6:21 AM ESTRiver Flood WarningILNFranklin, Madison, Pickaway41 hr
Nov 6, 6:26 AM ESTRiver Flood WarningILNHocking21 hr
Nov 6, 8:03 AM ESTRiver Flood WarningILNHamilton10 hr
Nov 6, 8:03 AM ESTRiver Flood WarningILNLicking14 hr
Nov 6, 8:27 AM ESTRiver Flood WarningILNClermont, Hamilton, Warren16 hr
Nov 6, 10:31 AM ESTRiver Flood WarningILNAdams9 hr

Nearby

Flash Flood Warnings in Ohio, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.